By Topic

Asymptotically optimal quantizers for detection of i.i.d

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Benitz, G.R. ; Dept. of Electr. & Comput Eng., Wisconsin Univ., Madison, WI, USA ; Bucklew, J.A.

The asymptotic probability of error for quantization in maximum-likelihood tests is analyzed. The authors assume quantizers with large numbers of levels generated from a companding function. A theorem that relates the companding function to the asymptotic probability of error is proved. The companding function is then optimized

Published in:

Information Theory, IEEE Transactions on  (Volume:35 ,  Issue: 2 )